# SDR AMTA200800187

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK ACCESS 631BB HAS PITTING CORROSION ON LOWER SKIN PANEL AND CLAMP RING.  REMOVED PITTING CORROSION ON RT WING FUEL TANK ACCESS LANDING IAW B737-800, SRM 51-10-02-1A-1, ORG MAT .200, MAT LOSS .002, REM MAT .198, FOUND TO BE WITHIN LIMITS IAW SRM 57-20-01-1A-1, PERFORMED FLAP PEENING IAW SRM 51-20-06 AND SOPM 20-10-03.  (K)
